An indefinite Laplacian on a rectangle

Jussi Behrndt, David Krejcirik

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)501-522
JournalJournal d'Analyse Mathématique
Volume134
Issue number2
DOIs
Publication statusPublished - 2018

Cite this

An indefinite Laplacian on a rectangle. / Behrndt, Jussi; Krejcirik, David.

In: Journal d'Analyse Mathématique, Vol. 134, No. 2, 2018, p. 501-522.

Research output: Contribution to journalArticleResearchpeer-review

Behrndt, Jussi ; Krejcirik, David. / An indefinite Laplacian on a rectangle. In: Journal d'Analyse Mathématique. 2018 ; Vol. 134, No. 2. pp. 501-522.
@article{0951d7490e67463db06ee45fb657e536,
title = "An indefinite Laplacian on a rectangle",
author = "Jussi Behrndt and David Krejcirik",
year = "2018",
doi = "10.1007/s11854-018-0015-1",
language = "English",
volume = "134",
pages = "501--522",
journal = "Journal d'Analyse Math{\'e}matique",
issn = "0021-7670",
publisher = "Hebrew University Magnes Press",
number = "2",

}

TY - JOUR

T1 - An indefinite Laplacian on a rectangle

AU - Behrndt, Jussi

AU - Krejcirik, David

PY - 2018

Y1 - 2018

U2 - 10.1007/s11854-018-0015-1

DO - 10.1007/s11854-018-0015-1

M3 - Article

VL - 134

SP - 501

EP - 522

JO - Journal d'Analyse Mathématique

JF - Journal d'Analyse Mathématique

SN - 0021-7670

IS - 2

ER -